MedElevator Войти в исследования
← Поиск публикаций
Clinical nuclear medicine · 2023

"Hepatic Superscan" Revealed on 18 F-FDG PET Due to Drug-Induced Fulminant Hepatitis.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Qiu Guigang, Shao Fuqiang, Xie Peng

Аннотация

"Hepatic superscan" could be caused by a variety of etiologies. Here we report a 68-year-old woman with a medication history of cefoperazone and azithromycin for pneumonia recently who underwent 18 F-FDG PET/CT to detect underlying malignancy due to unexplained liver damage and fever of unknown origin. Unexpectedly, "hepatic superscan" without morphologic changes was noted. Unfortunately, aggressive treatment did not reverse the damaged liver function, and the patient rapidly died. Drug-induced fulminant hepatitis was diagnosed clinically. Our case demonstrates that fulminant hepatitis could result in "hepatic superscan" on 18 F-FDG PET despite negative findings on the ultrasonography, CT, and MRI.

Предметные рубрики MeSH